# SDR WX0A2015060572640

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 57,625 hours, 50,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 16222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, TAIL CONE EMER LIGHTS INOPERATIVE.  REPLACED BOTH POWER SUPPLIES IN RIGHT LAVATORY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
